# SDR USAA2012081300023

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 51,911 hours, 19,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER OVER EMERGENCY EXIT PATH LIGHT MISSING AT 11C.  INSTALLED RED EMERGENCY EXIT COVER AT 11C.
